Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 13 > No. 2


Numerical Approximation of Bounds of -Values for a Family of Pascal Matrices

PP: 271-277
Mutti-Ur Rehman, Zobia Arif,
In this article, we present numerical approximations to lower bounds of Structured Singular Values (SSV) for a family of Pascal matrices. In mathematics, particularly in matrix theory, Pascal matrix is an infinite matrix containing the binomial coefficients as its elements. The obtained lower bounds of SSV are then compared with the well-known MATLAB routine mussv available in MATLAB Control Toolbox.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved